Newbie with a female based query

Hi,

I've just been diagnosed with asthma at the grand old age of 38 and as this is my first use of a steroid inhaler I'm a little lost!

Without going into too much detail my menstrual cycle has gone haywire and is lasting longer than normal, I'm not sure if this is a normal reaction to the inhaler or not?

I've booked an appointment with the doctor but that's not till Friday and I think the stress from worrying may be making me worse!

3 Replies

oldestnewest
  • I don't think it'll be from the inhaler. I've been on steroid inhalers for ages now and I've not had any issues with my periods being weird because of them.

    do you think it could possibly be the stress of getting diagnosed?

  • hi,i was diagnosed with asthma in 2010 at the grand age of 45 and have been on oral steroids and am now settled on seretide. my periods went a bit haywire at first but are now fine. i think it was mainly the stress of being diagnosed and being generally ""unwell"" that caused it,ive only had one little blip before xmas when my asthma was bad and my period lasted for about 2 weeks. ive been fine since though,so hopefully if you try to keep your stress levels down (easier said than done i know) things will get better. good luck at the docs.

    take care

    linda

  • hi and welcome to the forum x not sure about the inhaler but there is def a link to periods and asthma and alot of people seem to get worse.Im 46 and my periods are the same and just had a big asthma flair up and on steroids. X

You may also like...